Dr Ahmad El-Ajou
Dr Ahmad El-Ajou
Associate Professor of Applied Mathematics, Al-Balqa' Applied University (BAU)
bau.edu.jo üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Alıntı yapanlar
Alıntı yapanlar
Approximate analytical solution of the nonlinear fractional KdV–Burgers equation: a new iterative algorithm
A El-Ajou, OA Arqub, S Momani
Journal of Computational Physics 293, 81-95, 2015
New results on fractional power series: theories and applications
A El-Ajou, OA Arqub, ZA Zhour, S Momani
Entropy 15 (12), 5305-5323, 2013
Constructing and predicting solitary pattern solutions for nonlinear time-fractional dispersive partial differential equations
OA Arqub, A El-Ajou, S Momani
Journal of Computational Physics 293, 385-399, 2015
Solution of the fractional epidemic model by homotopy analysis method
OA Arqub, A El-Ajou
Journal of King Saud University-Science 25 (1), 73-81, 2013
A novel expansion iterative method for solving linear partial differential equations of fractional order
A El-Ajou, OA Arqub, S Momani, D Baleanu, A Alsaedi
Applied Mathematics and Computation 257, 119-133, 2015
A representation of the exact solution of generalized Lane-Emden equations using a new analytical method
O Abu Arqub, A El-Ajou, AS Bataineh, I Hashim
Abstract and Applied Analysis 2013, 2013
Recycling of brick aggregate concrete as coarse aggregate
TU Mohammed, A Hasnat, MA Awal, SZ Bosunia
Journal of Materials in Civil Engineering 27 (7), B4014005, 2015
A general form of the generalized Taylor’s formula with some applications
A El-Ajou, OA Arqub, M Al-Smadi
Applied Mathematics and Computation 256, 851-859, 2015
Multiple solutions of nonlinear boundary value problems of fractional order: a new analytic iterative technique
OA Arqub, A El-Ajou, Z Al Zhour, S Momani
Entropy 16 (1), 471-493, 2014
Analytical solutions of fuzzy initial value problems by HAM
O Abu-Arqub, A El-Ajou, S Momani, N Shawagfeh
Applied Mathematics & Information Sciences 7 (5), 1903, 2013
Construction of Analytical Solutions to Fractional Differential Equations Using Homotopy Analysis Method.
A El-Ajou, Z Odibat, S Momani, A Alawneh
International Journal of Applied Mathematics 40 (2), 2010
Solitary solutions for time-fractional nonlinear dispersive PDEs in the sense of conformable fractional derivative
A El-Ajou, MN Oqielat, Z Al-Zhour, S Kumar, S Momani
Chaos: An Interdisciplinary Journal of Nonlinear Science 29 (9), 093102, 2019
Homotopy analysis method for second-order boundary value problems of integrodifferential equations
A El-Ajou, O Abu Arqub, S Momani
Discrete Dynamics in Nature and Society 2012, 2012
Solving fractional two-point boundary value problems using continuous analytic method
A El-Ajou, OA Arqub, S Momani
Ain Shams Engineering Journal 4 (3), 539-547, 2013
Atangana-Baleanu fractional framework of reproducing kernel technique in solving fractional population dynamics system
S Hasan, A El-Ajou, S Hadid, M Al-Smadi, S Momani
Chaos, Solitons & Fractals 133, 109624, 2020
Analytical numerical solutions of the fractional multi-pantograph system: two attractive methods and comparisons
A El-Ajou, NO Moa'ath, Z Al-Zhour, S Momani
Results in Physics 14, 102500, 2019
Series solutions of nonlinear conformable fractional KdV-Burgers equation with some applications
A El-Ajou, Z Al-Zhour, S Momani, T Hayat
The European Physical Journal Plus 134 (8), 402, 2019
Analytical solution for multi-energy groups of neutron diffusion equations by a residual power series method
M Shqair, A El-Ajou, M Nairat
Mathematics 7 (7), 633, 2019
Mathematical model for Simulating the movement of water droplet on leaf surface
S Momani, AM El-Ajou, M Oqielat, O Ogilat, M Al-smadi, A Alsaedi
Frontiers in Physics 7, 132, 2019
Smooth expansion to solve high-order linear conformable fractional PDEs via residual power series method: Applications to physical and engineering equations
A El-Ajou, M Al-Smadi, NO Moa'ath, S Momani, S Hadid
Ain Shams Engineering Journal, 2020
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20